# SDR 95FDEAOO736

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO-777, CORROSION ON TOP CHORD OF FLOORBEAM AT BS 344 RBL 20 TO LBL 60 WL 208 STR 8.  REMOVED TOP CHORD FLOORBEAM  AT BS 344 RBL 70 TO LBL 70 WL 208 STR 8, IAW FEDEX REPAIR DRAWING NR SR27-53-007, DUE TO TOP CHORDS OF FLOORBEAM OUT OF LIMITS.
